# SDR C2XA11RI116

- Difficulty date: June 26, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 24,448 hours, 18,978 cycles
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Pressure Switch
- Part number: 368192105
- Part serial: RC4521
- Condition: Defective
- Location: Hydraulic Sys
- Part time: 12,475 hours, 9,519 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5923 - RIC - FLIGHT CREW REPORTED ENGINE 1 HYDRAULIC PUM FAILED.  CREW PERFORMED AIR RETURN AND LANDED UNEVENTFULLY.  RIC MX REMOVED AND REPLACED ENGINE DRIVEN HYDRAULIC SYSTEM 1 PRESSURE SWITCH AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
